Results 1 to 2 of 2

Thread: Stopping Ditropan

  1. #1

    Stopping Ditropan

    After 15 yrs taking the drug I decided to stop taking Ditropan. It is working well and my bladder management is working fine. The last few night is my sleep I have had massive sweating. I mean very large amount it is almost like the sweat gland in my armpit broke open. Is that a common side effect of stopping ditropan or should I have it cheched into

  2. #2
    It sounds like you are having AD (autonomic dysreflexia) undoubtably caused by high bladder pressures. Ditropan and other anticholenergic medications are often (if not usually) needed to keep pressure down to safe levels. I would strongly encourage you to have urodynamics if you have not had them recently, and return to the use of anticholenergic medications again if you are found to have high pressures. Not only can high pressures cause dangerous AD, but over time they can cause significant kidney damage.

    (KLD)

Similar Threads

  1. Generic ditropan vs reg ditropan
    By Nancy E in forum Care
    Replies: 3
    Last Post: 02-09-2008, 10:46 AM
  2. Stopping diazepam
    By RaeRae in forum Care
    Replies: 24
    Last Post: 02-08-2008, 04:56 PM
  3. Stopping lyrica
    By sittinsux in forum Care
    Replies: 10
    Last Post: 07-25-2006, 10:36 PM
  4. Stopping 4-ap?
    By matt414 in forum Cure
    Replies: 14
    Last Post: 05-17-2005, 06:22 PM
  5. stopping 4ap for a few days????
    By beelady in forum Cure
    Replies: 8
    Last Post: 03-15-2004, 07:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •